| Model Number |
20029E |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
The customer reported a filter leaked "at the back of the round part" and on "the side without the lines of the filter".The leak was noticed 22 hours into the tpn infusion.There was no patient harm.